10:04 pm - 08/13/2009

Bleeding after Monistat 1 for Y.I.

I looked in the memories.. figured I'd add this to already numerous Y.I. questions.

I can't get into my doc until Monday, but that's a long time to wait when you're freaking out.

I have my first yeast infection, and I took Monistat 1 last night. It was VERY VERY slightly pink every so often, then when I wiped there was some blood. I'm about 4 days from getting my period, but I never get my period early since I've been on the pill for 5 years. I also take my pill religiously, so I'm hoping the chances are very slim for pregnancy..

Is a little bleeding after Monistat 1 ok???

edit: it isn't a little bleeding anymore- it's pretty decent amounts when i wipe, but it's definitely a brighter RED than I'm used to with my period. I'm wondering if it's the lining near the bottom of my vagina.. it was very swollen earlier.
paraxeni 14th-Aug-2009 02:13 am (UTC)
Yeasties can irritate the hell out of your poor sensitive bits. I've bled a bit with internal ones, it's horrible. It could also be that the increased blood flow to the area from the inflammation is causing some spotting. I'm sure you'll be fine. I hope it clears up soon.
divertme 14th-Aug-2009 02:21 am (UTC)
Thanks, I hope so too! :)
grimalkinrn 14th-Aug-2009 02:17 am (UTC)
Do you think it's possible that you may have nicked yourself with the applicator when you put the ampule in? As paraxeni said, YIs can really make you raw, sometimes to the point of bleeding. Also, even with perfect use, an infection can cause your body to spot or start your period early, even with the pill.
divertme 14th-Aug-2009 02:22 am (UTC)
I don't think so because the bleeding started 24 hours after I inserted it.. I wonder how an infection can be so powerful to screw up mother nature's scientifically altered plan
grimalkinrn 14th-Aug-2009 02:27 am (UTC)
I see it all the time in the hospital, unfortunately. A patient comes in for one thing, and at the same time, even with taking her ocps, she gets her period. Stress and illness really do disrupt your schedule
fireaphid 14th-Aug-2009 02:22 am (UTC)
Yep, paraxeni's right that it could just be from a nasty YI. On top of that, a lot of folks have skin down there that's sensitive enough that the strongest OTC treatments, Monistat 1 and 3, cause more irritation, though they still should do the job if it's a YI. A little bleeding in this case is not cause for concern. Feel better!
chaton_de_neige 14th-Aug-2009 02:25 am (UTC)
I always have pinkish discharge with yeast infections. I just figured that my body was flipping out trying to correct itself. :)
sparkle_lite 14th-Aug-2009 02:29 am (UTC)
This has always happened to me too. After the cream 'melts' I get streaks of blood when I wipe, and sometimes the discharge is completely pink. It's happened to me with monistat and generic store brands.
divertme 14th-Aug-2009 02:31 am (UTC)
Ahh.. the whole cream melting thing was completely gross, by the way. ha!
sparkle_lite 14th-Aug-2009 02:37 am (UTC)
Oh yes, just typing it out gave me flashbacks.
melodic_lyrics Descriptive Subject Line Request14th-Aug-2009 02:32 am (UTC)
Hi there. Could you please edit your post to include a descriptive subject line? This will help other members use your post as a resource in the future. For more information on what we mean, take a look at this part of our FAQ.

Thanks!

--Darilyn
For the VP Team
contact_vp

divertme Re: Descriptive Subject Line Request14th-Aug-2009 02:33 am (UTC)
So sorry! I knew that rule, but I think I was in a hurry to get it online! Hope this one works
melodic_lyrics Re: Descriptive Subject Line Request14th-Aug-2009 02:46 am (UTC)
That's cool.
astral_dragon 10th-Jan-2012 06:54 am (UTC)
I'm actually having the EXACT same issue right now. Glad to know I'm not alone. This definitlely eased my worries. :) Thank you!
apolliana 31st-Dec-2012 10:00 pm (UTC)
This is an old post, but me too! Put in some Monistat; and hour or two later...deluge of mauve! I bleed a little more or less constantly due to POPs, but never *mauve.*
star_soup bleeding and cramping with Monistat 12nd-Mar-2013 10:21 pm (UTC)
this is happening to me right now, i took the monistat 1 last night and all day today there bleeding and painful cramping. its bright red blood, with tiny brown clots. i only had my period like 5 days ago so it really makes no sense, though i did just stop birth control because birth control is what was causing the yeast infections so maybe its inducing an early period? i dont know, its very frightening though since they dont list cramping and bleeding as the side effects of Monistat 1. trying to take comfort that its just strong and putting my ladybits through a little bit of hell :-(
This page was loaded Nov 28th 2014, 7:08 pm GMT.